... share with me the side effects and if they are long term? My daughter and I would appreciate it, she is now 31 and I am in my 60's. I now have Heart Issues, Fibromyalgia (which started about the same time!) IBS and a host of other stuff... has anyone else, had the same type of symptoms? When I was on Ritodrine, I was transfered from a Naval Hostipal to SF General... I was upside down, on my left side and miserable, horribly depressed, way from my family and friends and a long drive from home... its now been 30 years and I still remember it like it was yesterday. I'll join a Class Action for sure..JS~
Hello JennyS & welcome to the site. I pesonally do not have nay experience with this drug, but have read about it. I am giving you a link to read about this drug which is no longer available in the USA. At the end are other links including a forum. There are other members of this forum, & I would suggest you contact one of them through the friends options, & post your question to one or all of them. I so feel for you. Fibromyalgia is thought to be brought on by a traumatic event in ones life, & it sure sounds like this is what has happened to you. We have a wonderful support group for fibro too. I do have fibro, & it is a horrible disease. Are you seeing a rheumatologist? This is the type of doctor that treats fibro. In my opinion, & I am not a doctor, but if it is no longer available, there had to be good reason. You didn't say what our heart problems are or if you have a family history of heart problems. I didn't see anything about heart problems listed, but then who knows if they removed it from the market what side effects it could have had. I am wishing you the best...
Hi JennyS, Yes I used this medication when I was carrying my first son in 1988, both my son and I are sick. I have Fibromyalgia and my son may have the same. We are both in horrible pain. We both feel at times that we may be dieing. We have tried many medications but nothing seems to help us. My son is married and is 24 years old and has a baby and lives in AZ. I am 50 and I have been sick for 20 years. My son has been sick for 10 years. He can't stand some smells and even wearing cloths sometimes hurts. I have been wondering for years about if this drug made us sick. When I was on the medication in strong doses at the hospital, I felt like my legs were being ripped off. I was crying and begging the doctor and nurses to take me off of it but they told me it was for the best and that they needed me to stay on it. My son was kicking and rolling inside of me, I thought he might of felt the same pain. Now I'm just finding out that it is not sold in the US anymore. Now I must bring this to everyone's attention. JoanneS
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Nov 2011 • 13 answers
Posted 12 Nov 2014 • 8 answers
Posted 8 Mar 2016 • 2 answers
Posted 23 Apr 2017 • 3 answers
Posted 11 May 2017 • 1 answer